Keywords = Topological Index
On the Sombor Index of SierpiƄski and Mycielskian Graphs

Articles in Press, Accepted Manuscript, Available Online from 20 August 2023

10.22049/cco.2023.28681.1669

Surabhi Chanda; Radha R Iyer


Optimizing the Gutman Index: A Study of minimum Values Under Transformations of Graphs

Articles in Press, Accepted Manuscript, Available Online from 10 December 2023

10.22049/cco.2023.28845.1747

Zahid Raza; Bilal Ahmad Rather


Degree distance index of class of graphs

Articles in Press, Accepted Manuscript, Available Online from 15 December 2023

10.22049/cco.2023.28325.1506

Harshitha A; Sabitha D'Souza; Pradeep G Bhat


Edge Corona Product And Its Topological Descriptors with Applications in Complex Molecular Structures

Articles in Press, Accepted Manuscript, Available Online from 10 June 2024

10.22049/cco.2024.29326.1943

Muhammad Waheed; Muhammad Faisal Bashir; Muhammad Kamran Jamil; Aisha Javed; Ismail Naci Cangul


A note on graphs with integer Sombor index

Articles in Press, Accepted Manuscript, Available Online from 12 June 2024

10.22049/cco.2024.29474.2013

Noor A'lawiah Abd Aziz


Inverse problem for the Forgotten and the hyper Zagreb indices of trees

Volume 7, Issue 2, December 2022, Pages 203-209

10.22049/cco.2021.27034.1182

Joseph Varghese Kureethara; Anjusha Asok; Ismail Naci Cangul


On the variable sum exdeg index and cut edges of graphs

Volume 6, Issue 2, December 2021, Pages 249-257

10.22049/cco.2021.26865.1152

Ansa Kanwal; Adnan Aslam; Zahid Raza; Naveed Iqbal; Bawfeh Kometa